MathSciNet Relay Station
MathSciNet bibliographic data
MR80918 (18,327e) 55.0X
Whitehead, George W. Homotopy groups of joins and unions. Trans. Amer. Math. Soc. 83 (1956), 55–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement